Alert archive / Florida / High Surf Advisories in 2020

High Surf Advisory 9, NWS Miami, FL

November 7, 2020Broward County, Miami-Dade County, Palm Beach County, Florida

NWS Miami, FL issued this high surf advisory at Nov 7, 2020, 10:21 AM EST for Broward County, Miami-Dade County, Palm Beach County, Florida. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 7, 2020, 10:21 AM EST (15:21 UTC)
Expired
Nov 8, 2020, 4:07 PM EST
In force
30 hr
Issued by
NWS Miami, FL

Counties Broward County, FL, Miami-Dade County, FL, Palm Beach County, FL

The radar

The Miami radar (KAMX), 59 km from the middle of the area, began a volume at 15:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 3.4 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2020-11-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2020-11-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -88 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-4 J/kg
Mixed-layer LCL
930 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
-88 m²/s²
0-3 km storm-relative helicity
-59 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

258 
WHUS42 KMFL 071521
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1021 AM EST Sat Nov 7 2020

FLZ168-172-081530-
/O.NEW.KMFL.SU.Y.0009.201107T1521Z-201110T0000Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Palm Beach-Coastal Broward-
1021 AM EST Sat Nov 7 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 PM EST MONDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 6 
  to 18 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...Coastal Palm Beach and Coastal Broward Counties.

* WHEN...For the High Surf Advisory, until 7 PM EST Monday. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ173-081530-
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Miami-Dade-
1021 AM EST Sat Nov 7 2020

...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...Dangerous rip currents.

* WHERE...Coastal Miami-Dade County.

* WHEN...Through Wednesday evening.

* IMPACTS...Rip currents can sweep even the best swimmers away 
  from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
4 follow-up statements
813 
WHUS42 KMFL 072134
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
434 PM EST Sat Nov 7 2020

FLZ173-081000-
/O.EXB.KMFL.SU.Y.0009.000000T0000Z-201110T1200Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Miami-Dade-
434 PM EST Sat Nov 7 2020

...HIGH SURF ADVISORY IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 7 to
  10 feet becoming 10 to 15 feet by Sunday afternoon in the surf 
  zone. For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Miami-Dade County.

* WHEN...For the High Surf Advisory, until 7 AM EST Tuesday. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

FLZ168-172-081000-
/O.EXT.KMFL.SU.Y.0009.000000T0000Z-201110T1200Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Palm Beach-Coastal Broward-
434 PM EST Sat Nov 7 2020

...HIGH SURF ADVISORY NOW IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 7 to
  10 feet becoming 10 to 15 feet by Sunday afternoon in the surf 
  zone. For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Broward and Coastal Palm Beach Counties.

* WHEN...For the High Surf Advisory, until 7 AM EST Tuesday. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
262 
WHUS42 KMFL 081026
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
526 AM EST Sun Nov 8 2020

FLZ168-172-173-082230-
/O.CON.KMFL.SU.Y.0009.000000T0000Z-201110T1200Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
526 AM EST Sun Nov 8 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 7 
  to 10 feet becoming 10 to 15 feet by Sunday afternoon in the 
  surf zone. For the High Rip Current Risk, dangerous rip 
  currents.

* WHERE...Coastal Broward and Coastal Palm Beach Counties.

* WHEN...For the High Surf Advisory, until 7 AM EST Tuesday. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced swimmers should remain out of the water due to
dangerous surf conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
335 
WHUS42 KMFL 081529
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
1029 AM EST Sun Nov 8 2020

FLZ168-172-173-091530-
/O.CON.KMFL.SU.Y.0009.000000T0000Z-201110T1200Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
1029 AM EST Sun Nov 8 2020

...HIGH SURF ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...

* WHAT...For the High Surf Advisory, large breaking waves of 6 
  to 17 feet in the surf zone. For the High Rip Current Risk, 
  dangerous rip currents.

* WHERE...Coastal Broward, Coastal Palm Beach and Coastal Miami- 
  Dade Counties.

* WHEN...For the High Surf Advisory, until 7 AM EST Tuesday. For 
  the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Dangerous swimming and surfing conditions and 
  localized beach erosion. Rip currents can sweep even the best 
  swimmers away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Swimmers should remain out of the water due to dangerous surf 
conditions.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$
434 
WHUS42 KMFL 082107
CFWMFL

Coastal Hazard Message
National Weather Service Miami FL
407 PM EST Sun Nov 8 2020

FLZ168-172-173-090915-
/O.CAN.KMFL.SU.Y.0009.000000T0000Z-201110T1200Z/
/O.NEW.KMFL.CF.Y.0005.201108T2107Z-201110T0600Z/
/O.CON.KMFL.RP.S.0050.000000T0000Z-201112T0000Z/
Coastal Palm Beach-Coastal Broward-Coastal Miami-Dade-
407 PM EST Sun Nov 8 2020

...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 1 AM EST TUESDAY...
...HIGH RIP CURRENT RISK REMAINS IN EFFECT THROUGH WEDNESDAY
EVENING...
...HIGH SURF ADVISORY IS CANCELLED...

* WHAT...For the Coastal Flood Advisory, minor coastal flooding. 
  For the High Rip Current Risk, dangerous rip currents.

* WHERE...Coastal Palm Beach, Coastal Broward and Coastal Miami- 
  Dade Counties.

* WHEN...For the Coastal Flood Advisory, until 1 AM EST Tuesday. 
  For the High Rip Current Risk, through Wednesday evening.

* IMPACTS...Minor saltwater flooding of low-lying lots, parks, 
  and roadways may occur near the coast line. Temporary closure 
  of some coastal roads possible, especially during high tide. 
  Some storm drains will overflow, and some seawalls and docks 
  will be overtopped. Boaters can expect less clearance under 
  fixed bridges. Rip currents can sweep even the best swimmers 
  away from shore into deeper water.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If travel is required, allow extra time as some roads may be
closed. Do not drive around barricades or through water of
unknown depth. Take the necessary actions to protect flood-prone
property.

Swim near a lifeguard. If caught in a rip current, relax and
float. Don't swim against the current. If able, swim in a
direction following the shoreline. If unable to escape, face the
shore and call or wave for help.

&&

$$

What forecasters said that day

The local office's own words before this high surf advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this high surf advisory went out at Nov 7, 10:10 AM EST, 11 minutes earlier.

Area forecast discussion, Nov 7, 10:10 AM EST, 11 minutes before
Area Forecast Discussion
National Weather Service Miami FL
1010 AM EST Sat Nov 7 2020

.Update...
Scattered showers are beginning to develop over the Atlantic
waters as well as the eastern half of South Florida. The 12Z MFL
Sounding came in with PWAT values of 1.71 inches. As the day
progresses, the coverage of showers and thunderstorms will
increase as deep tropical moisture continues to work into the
area. As Tropical Storm Eta continues to move closer to South
Florida, the heavier rain will begin to overspread the area from
south to north as tonight progresses into Sunday. Gusty winds out
of the east northeast will continue today and tonight before
possibly increasing up to tropical storm strength later Sunday
Afternoon into Sunday night as Tropical Storm Eta moves closer to
the region.

&&

.Prev Discussion... /issued 555 AM EST Sat Nov 7 2020/

..12z Aviation Update...

Aviation (12z TAFs)...
Windy and intermittent MVFR conditions are expected, especially
for the Atlantic terminals through this cycle. Winds generally
E at around 15-20kt range with gusts approaching 30 kts will be
possible. Gusts may be enhanced within showers/convection. Conditions
will gradually continue to deteriorate, with prevailing SHRA
possible, especially later tonight through the end of the period.

Prev Discussion... /issued 349 AM EST Sat Nov 7 2020/

TROPICAL STORM WATCHES ARE IN EFFECT FOR ALL OF SOUTH FLORIDA...
.FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA THROUGH TUESDAY...
.WATCHING TROPICAL CYCLONE ETA THIS WEEKEND INTO EARLY NEXT WEEK...

Short Term...

Today into Sunday...
A frontal trough will remain over South Florida this weekend, as
a trough of low develops and remain over the Gulf of Mexico. At
the same time, Depression ETA currently east of Belize in the NW
Caribbean Sea is forecast by NHC to strengthen into a Tropical
Storm as it moves northeast into Central Cuba tonight before
moving northward through the Florida Keys on Sunday and Sunday
night. This will allow for very deep moisture to work into South
Florida today through Sunday leading to numerous to occasional
showers and thunderstorms over South Florida along with heavy
rainfall. More on the heavy rainfall in the hydro section below.

NHC is also forecasting the wind field of ETA to expand in size as
it moves across Cuba tonight and the Florida Keys on Sunday into
Sunday night. This could allow for some tropical storm force winds
to work into South Florida during this time frame. Therefore, A
Tropical Storm Watch is in effect for all of South Florida.

The risk of tornadoes will also be increasing over South Florida
on Sunday and especially Sunday night into Monday morning, as
South Florida will be in the right region of the circulation of
ETA. SPC has also put South Florida in a Marginal Risk of Severe
weather for Sunday.

The pressure gradient will also remain tight over South Florida
today from The high to the northeast and Depression Eta in the NW
Caribbean Sea. Therefore, the Wind Advisory has been expanded to
include all of the the coast metro areas and extended until this
evening.

Monday through Tuesday...
ETA is forecast by NHC to move northwest into the Southeastern
Gulf of Mexico. This will keep the deep tropical moisture in place
over South Florida during this time, as the steering flow will be
from the southerly direction. Therefore, POPs will remain in the
numerous to occasional over South Florida for early next week
along with heavy rainfall potential.

Long Term...
As Eta continues to move on an inverted upper trough will remain
across South Florida. With low level flow continuing to keep a more
tropical like environment and slightly cooler aloft, expect
additional shower and thunderstorm develop mid to late week.
Eventually, high pressure will begin to build in across the mid and
upper levels toward the end of the weekend and into the weekend,
which should limit overall rainfall chances beyond Friday. The
globals are in pretty decent agreement with this solution, but in
the low level easterly flow that sets up on the southwestern
periphery of this high, a rogue shower or two still can't be ruled
out. Temperatures will remain around overage to perhaps slightly
above, especially as heights rise in the wake of Eta.

Marine...
Depression Eta is currently over the NW Caribbean Sea and is
forecast by the National Hurricane Center to move northeastward
into Cuba tonight and then into the Florida Straits and the
Florida Keys Sunday into Monday. Breezy to Gusty east to
northeasterly winds continue over the South Florida waters and
thus, Small Craft Advisories remain in effect now for the Atlantic
waters, Biscayne Bay, and outer Gulf waters of South Florida along
with a Tropical Storm Watch.

South Florida waters will depend on the track and strength of
Depression ETA this weekend into early next week. Therefore, stay
tuned to the latest forecast from NHC and the National Weather
Service office in Miami, FL.

Beach Forecast...
Breezy to gusty east-northeasterly winds will persist across the
beaches of South Florida through this weekend into middle of next
week, keeping a high risk of rip current for the Atlantic
beaches. At times, wind gusts along the Atlantic coast will reach
25 to 30 mph. The rip current risk along the Gulf coast beaches
could increase late this weekend into early next week.

As we approach the later half of the weekend, there remains a lot of
uncertainty whether a storm surge threat may materialize as Eta
approaches the vicinity of South Florida.

Hydrology...
The PWAT values are forecast to get into the 2.2 to 2.6 inch
range this weekend into early next week over south Florida which
are at or above the maximum PWAT values of 2.2 inches for this
time of year. The grounds are still saturated from the late
October rains over the eastern areas of South Florida and close to
saturation over the western areas. Therefore, it will not take
much rainfall to cause flooding over the region. At this time, it
looks like 6 to 10 inches are possible over the east coast metro
areas tapering down to 3 to 6 inches for the western areas with
locally higher amounts where showers and thunderstorms train
through Tuesday. Therefore, the Flood Watch remain in effect for
the east coast metro areas and has been expanded into interior
and western areas of South Florida through Tuesday.
&&

.Preliminary Point Temps/PoPs...
West Palm Beach  83  75  81  77 /  60  80  90  90
Fort Lauderdale  83  77  81  77 /  70  80 100 100
Miami            83  76  81  77 /  70  80 100 100
Naples           85  74  82  75 /  50  60  90 100

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...Flood Watch through Tuesday evening for FLZ063-066>075-168-
     172>174.

     Tropical Storm Warning for FLZ073>075-173-174.

     Wind Advisory until 7 PM EST this evening for FLZ068-072-168-172.

     Tropical Storm Watch for FLZ063-066>072-168-172.

     High Rip Current Risk through Wednesday evening for FLZ168-172-
     173.

     High Surf Advisory until 7 PM EST Monday for FLZ168-172.

AM...Tropical Storm Warning for AMZ630-651-671.

     Tropical Storm Watch for AMZ610-650-670.

     Small Craft Advisory until 7 PM EST this evening for AMZ610-650-
     670.

GM...Tropical Storm Warning for GMZ657.

     Tropical Storm Watch for GMZ656-676.

     Small Craft Advisory until 7 PM EST this evening for GMZ656-676.

&&

Update...55/CWC
Hazardous weather outlook, Nov 7, 4:34 AM EST, 5 hours 47 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
434 AM EST Sat Nov 7 2020

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
072145-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
434 AM EST Sat Nov 7 2020

...TROPICAL STORM WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA...
...FLOOD WATCH IN EFFECT FOR ALL OF SOUTH FLORIDA...
...DANGEROUS RIP CURRENTS EXPECTED ALONG ATLANTIC BEACHES...

This hazardous weather outlook is for South Florida.

.DAY ONE...TODAY AND TONIGHT

Rip currents: A high risk of rip currents remains in effect for all
Atlantic beaches.

Flooding: Flooding will be possible on secondary roadways and low-
lying areas across South Florida. Additionally, urbanized locations
will be the most likely to experience flooding.

Wind: Breezy to windy east-northeasterly winds continue, creating
hazardous boating conditions over the local waters. Wind gusts of 25
to 35 mph will be possible, especially across the east coastal areas
of South Florida.

Waves: Seas will range from 5 to 8 feet over the Atlantic waters,
with lower wave heights forecast across the remaining local waters.

Thunderstorms: Isolated thunderstorms are possible tonight. The
primary impacts will be lightning strikes, heavy downpours, and
gusty winds.

Waterspouts: Can't rule out an isolated waterspout over the Atlantic
waters.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

Tropical Cyclone Eta is forecast by the National Hurricane Center to
move through the northwest Caribbean Sea tonight and then move
northward into the Florida Straits or the SE Gulf of Mexico later
this weekend into early next week. This system could bring a threat
of a few tornadoes late this weekend into early next week along with
very windy conditions and dangerous marine conditions.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed through early next week.

For more information...visit the National Weather Service in
Miami website at www.weather.gov/miami.

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 6, 10:04 PM ESTTropical Storm WatchMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more18 hr
Nov 6, 10:55 PM ESTAreal Flood AdvisoryMFLPalm Beach3 hr
Nov 6, 11:15 PM ESTSpecial Marine WarningMFL30 min
Nov 7, 2:13 AM ESTAreal Flood AdvisoryMFLBroward2 hr
Nov 7, 3:13 AM ESTSpecial Marine WarningMFL36 min
Nov 7, 3:14 AM ESTSpecial Weather StatementMFLMiami-Dade46 min
Nov 7, 4:44 AM ESTSpecial Marine WarningMFL61 min
Nov 7, 10:02 AM ESTTropical Storm WarningMFLBroward, Collier, Glades, Hendry, Miami-Dade, Monroe and 1 more51 hr
Nov 7, 12:25 PM ESTSpecial Weather StatementMFLBroward50 min
Nov 7, 12:48 PM ESTAreal Flood AdvisoryMFLBroward117 min
Nov 7, 1:01 PM ESTSpecial Weather StatementMFLBroward44 min
Nov 7, 1:40 PM ESTSpecial Weather StatementMFLBroward50 min
Nov 7, 1:54 PM ESTSpecial Weather StatementMFLBroward36 min
Nov 7, 3:21 PM ESTSpecial Weather StatementMFLBroward39 min
Nov 7, 4:09 PM ESTHurricane WatchMFLBroward, Collier, Miami-Dade, Monroe36 hr
Nov 7, 4:09 PM ESTStorm Surge WatchMFLCollier, Miami-Dade, Monroe36 hr
Nov 7, 5:50 PM ESTSpecial Marine WarningMFL25 min

Nearby

High Surf Advisories in Florida, 2020Every high surf advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.